# SDR 2021FA0000198

- Difficulty date: June 18, 2021
- Submitted: July 6, 2021
- Operation: General aviation
- Aircraft: N241CJ
- Make and model: Cessna 525B
- Aircraft serial: 0241
- Aircraft time: 3,824 hours, 3,415 cycles
- Engine: Wilint FJ443A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LG RETRACTION THE RMLG DOWN LOCK GREEN LIGHT REMAINED ILLUMINATED. RECYCLED LG WITH NO CHANGE. THERE WERE NO OTHER INDICATION THAT THE RMLG HAD NOT RETRACTED I.E. NO YAW, AIR NOISE OR HYD PRESS ON LIGHT. THE LANDING GEAR WAS HYDRAULICALLY EXTENDED WITH EMERGENCY BLOW DN SYSTEM TO ENSURE IT WAS IN FACT DOWN AND LOCKED. THE LANDING WAS UNEVENTFUL. THE RMLG ACTUATOR WAS REPLACED WHICH HOUSES THE DOWN LOCK SWITCH AND IS NOT FIELD REPLACEABLE. OPS CHECK GOOD.
